# SDR TRBA200728

- Difficulty date: May 29, 2007
- Submitted: May 31, 2007
- Operation: Air carrier
- Aircraft: N355AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 355
- Aircraft time: 26,533 hours, 29,077 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 51216052
- Condition: False Indication
- Location: Nr 2 Nacelle
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT 200 FT ON APPROACH TO STT, NR 2 ENGINE GAVE FIRE WARNING INDICATION; EXTINGUISHED BY ITSELF ON LANDING.  PERFORMED DVI AND ADJUSTMENT OF FIRE DETECTION LOOPS AS PER MM NR 26-12-61.  AT THIS TIME FOUND TURBINE AMBIENT DRAIN CLOGGED.  CLEANED AS PER PWC NR 72-01-40.  PERFORMED GROUND RUN-UP.  OPS CHECK OK.
